# SDR AU960866

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: SD3117982
- Condition: Separated
- Location: Pax Compt Window
- Stage of operation: CR
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER OUTER WINDOW AT SEAT POSITION 7A SEPARATED DURING  FLIGHT - INSPECTION FOUND THAT THE WINDOW PANE AND THE RUBBER SEAL WERE MISSING - THIS WINDOW HAD BEEN REPLACED ON 04 JUNE 1996- LOSS ATTRIBUTED TO REUSE OF ORIGINAL SEAL DURING WINDOW REPLACEMENT - SUSPECT SEAL HAD BEEN DETERIORATED BY ENGINE EXHAUST GASSES
